Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 155, NWS Memphis, TN

June 26, 20154 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2015, 6:05 PM CDT for 4 counties in Tennessee. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 6:05 PM CDT (23:05 UTC)
Expired
Jun 26, 2015, 6:45 PM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chester County, TN, Hardeman County, TN, Hardin County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:20 PM CDTTSTM WND DMGBolivar, TNONE TREE DOWN IN HARDEMAN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1924 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS54 KMEG 262305
SVRMEG
TNC023-069-071-109-262345-
/O.NEW.KMEG.SV.W.0155.150626T2305Z-150626T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHESTER COUNTY IN WEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN WEST TENNESSEE...
  NORTHERN MCNAIRY COUNTY IN WEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN WEST TENNESSEE...

* UNTIL 645 PM CDT

* AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOLIVAR...
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVANNAH...HENDERSON...BOLIVAR...SELMER...CHICKASAW STATE FOREST...
  CHICKASAW STATE PARK...ADAMSVILLE...SARDIS...SILERTON...MORRIS
  CHAPEL...JACKS CREEK...MASSEYVILLE...CLOVERPORT...ROBERTSON...
  MCNAIRY...CRUMP...BETHEL SPRINGS...TOONE...HORNSBY AND FINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3519 8823 3521 8906 3541 8907 3543 8893
      3543 8881 3545 8876 3550 8845 3548 8841
      3549 8836 3542 8836 3542 8826
TIME...MOT...LOC 2304Z 267DEG 45KT 3533 8896 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
033 
WWUS54 KMEG 262335
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
635 PM CDT FRI JUN 26 2015

TNC023-069-071-109-262345-
/O.CON.KMEG.SV.W.0155.000000T0000Z-150626T2345Z/
CHESTER TN-HARDIN TN-MCNAIRY TN-HARDEMAN TN-
635 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CHESTER...NORTHWESTERN HARDIN...NORTHERN MCNAIRY AND NORTHEASTERN
HARDEMAN COUNTIES...

AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MORRIS CHAPEL...OR 11 MILES SOUTHEAST OF HENDERSON...MOVING EAST AT
50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HENDERSON...SELMER...CHICKASAW STATE FOREST...CHICKASAW
STATE PARK...ADAMSVILLE...SARDIS...SILERTON...MORRIS CHAPEL...JACKS
CREEK...MASSEYVILLE...ROBERTSON...MCNAIRY...CRUMP...BETHEL SPRINGS...
HORNSBY...FINGER...MILLEDGEVILLE...ENVILLE AND FORTY FORKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3519 8823 3521 8892 3541 8894 3542 8884
      3543 8881 3544 8875 3550 8845 3548 8841
      3549 8836 3542 8836 3542 8826
TIME...MOT...LOC 2335Z 267DEG 45KT 3535 8848 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:40 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 26, 4:40 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT FRI JUN 26 2015

.UPDATE...
UPDATED TO EXPAND SEVERE THUNDERSTORM WATCH 359 TO THE SOUTH.

&&

.DISCUSSION...

THUNDERSTORMS AHEAD OF APPROACHING FRONT WILL CONTINUE TO PUSH
EAST SOUTHEAST INTO EAST CENTRAL ARKANSAS AND SOUTHWEST TENNESSEE
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING
HOURS. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL. LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH ANY
EAST TO WEST TRAINING OF CELLS. THEREFORE WATCH NUMBER 359 TILL
27/01Z HAS BEEN EXPANDED SOUTHWARD TO INCLUDE THE REMAINING
TENNESSEE COUNTIES AND TO INCLUDE CRITTENDEN COUNTY IN EAST
CENTRAL ARKANSAS.

JAB

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT FRI JUN 26 2015/

DISCUSSION...

CLOUDS ARE ON THE INCREASE OVER NORTHERN AREAS OF THE FORECAST
AREA THIS AFTERNOON WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES
VARY QUITE A BIT WITH SOME AREAS HAVING THUNDERSTORMS MOVE THROUGH
THIS AFTERNOON SO READINGS RANGE FROM THE UPPER 70S TO MID 90S.
THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS NORTHERN
SECTIONS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT UNTIL 800 PM CDT.

A COLD FRONT WILL BE DROPPING SOUTH INTO THE FORECAST AREA THIS
EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
THE REGION TONIGHT. SOME OF THE THUNDERSTORMS COULD CONTAIN
DAMAGING WINDS AND LARGE HAIL. TEMPERATURES WILL COOL OFF SOME
BEHIND THE FRONT OVERNIGHT WITH LOWS SATURDAY MORNING FROM THE
UPPER 60S TO MID 70S.

THE COLD FRONT WILL DROP SOUTH OF THE FORECAST AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING OVER EXTREME SOUTHERN SECTIONS.
BEHIND THE FRONT...COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE
ENTIRE FORECAST AREA. THIS WILL MEAN HIGHS WILL BE IN THE LOW TO
MID 80S. HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY NIGHT
WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 60S OVER MUCH OF
THE FORECAST AREA BY SUNDAY MORNING. SUNDAY WILL REMAIN DRY WITH
TEMPERATURES WARMING UP A COUPLE OF DEGREES FROM SATURDAY AS HIGHS
REACH THE MID 80S.

BY SUNDAY NIGHT...ANOTHER COLD FRONT WILL START TO MOVE INTO THE
CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THUNDERSTORMS ARE
EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY
MAY REACH THE FAR NORTHERN SECTIONS OF THE FORECAST AREA. THIS
COLD FRONT WILL CONTINUE TO MOVE SOUTH MONDAY AND TUESDAY REACHING
FAR NORTHERN SECTIONS OF THE FORECAST AREA BY TUESDAY MORNING. AS
THE FRONT MOVES CLOSER TO THE FORECAST AREA THE CHANCE OF THUNDERSTORMS
WILL GRADUALLY INCREASE. TEMPERATURES BOTH DAYS WILL BE FAIRLY
CLOSE TO NORMAL LEVELS WITH HIGHS IN THE UPPER 80S TO AROUND 90
DEGREES.

THIS COLD FRONT IS EXPECTED TO STALL OUT ACROSS THE NORTHERN
SECTIONS OF THE FORECAST AREA ON WEDNESDAY AND REMAIN NEAR
STATIONARY FROM WEDNESDAY THROUGH NEXT FRIDAY. AS A RESULT THERE
WILL STILL BE A CHANCE OF THUNDERSTORMS EACH DAY WITH TEMPERATURES
REMAINING AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

ARS

&&

.AVIATION...

18Z TAF CYCLE (26/18Z-27/18Z)

MOSTLY VFR CONDITIONS WILL OCCUR FOR MUCH OF THIS AFTERNOON
OUTSIDE SCATTERED THUNDERSTORM DEVELOPMENT. WINDS THIS AFTERNOON
SW 10-12 KTS WITH GUSTS TO 18 KTS EXCEPT WINDS AT KTUP WESTERLY 8
KTS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA
FROM THE NORTHWEST BY LATE THIS AFTERNOON AHEAD OF A COLD FRONT
AND MOVE ACROSS THE AREA TONIGHT. CONDITIONS LOWERING TO IFR IN
THE HEAVIER SHOWERS AND THUNDERSTORMS WITH STRONG AND GUSTY WINDS
POSSIBLE. CONVECTION ENDING FOLLOWING PASSAGE OF THE COLD FRONT
WITH MVFR CONDITIONS THROUGH SATURDAY MORNING...POSSIBLY IFR AT
KJBR LATE TONIGHT AND EARLY SATURDAY MORNING. WINDS TURNING TO THE
N TO NW WITH FRONTAL PASSAGE NEAR 12 KTS WITH GUSTS 17-20 KTS
DEVELOPING MID TO LATE MORNING SATURDAY.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 26, 11:49 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 AM CDT FRI JUN 26 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271900-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1149 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF WEST
TENNESSEE MAINLY NORTH OF A LINE FROM CORNING ARKANSAS TO ALAMO
TENNESSEE TO CAMDEN TENNESSEE.

THERE IS A SLIGHT RISK ACROSS THE REMAINDER OF THE MID SOUTH TO
INCLUDE EAST ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI.

THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS ACROSS
THE SLIGHT RISK AREA WITH THE POTENTIAL FOR A HEIGHTENED DAMAGING
WIND THREAT ACROSS THE ENHANCED RISK AREA. LOCALIZED FLASH
FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

TIMING OF THE SEVERE WEATHER THREAT WILL BE FROM LATE AFTERNOON
THROUGH THE EVENING HOURS ACROSS AREAS ALONG AND NORTH OF
INTERSTATE 40. THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE
LATE EVENING AND OVERNIGHT HOURS SOUTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MID SOUTH FROM
LATE THIS AFTERNOON THROUGH TONIGHT. PLEASE REPORT ANY SEVERE
WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER
SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER
HOTLINE.

In the hours before

Special weather statement, Jun 26, 5:20 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI JUN 26 2015

TNZ020-050>052-262300-
GIBSON TN-MADISON TN-HAYWOOD TN-CROCKETT TN-
520 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 600 PM CDT FOR...

SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...

AT 520 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT
LEAST 40 MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR HUMBOLDT TO
NEAR HILLVILLE...AND MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN GIBSON...MADISON...SOUTHEASTERN HAYWOOD AND
SOUTHEASTERN CROCKETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3547 8873 3545 8876 3542 8935 3587 8903
      3588 8870 3579 8871 3579 8861 3567 8861
TIME...MOT...LOC 2220Z 261DEG 34KT 3582 8900 3547 8923
Special weather statement, Jun 26, 5:27 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT FRI JUN 26 2015

TNZ050-052-089-090-262315-
HARDEMAN TN-MADISON TN-HAYWOOD TN-FAYETTE TN-
527 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR...

HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 527 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR SOMERVILLE...OR 11 MILES NORTH OF WILLISTON...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HARDEMAN...SOUTHWESTERN MADISON...SOUTHEASTERN HAYWOOD AND
NORTHEASTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3543 8881 3543 8884 3539 8884 3533 8879
      3510 8890 3520 8950 3540 8948 3540 8947
      3542 8947 3545 8877
TIME...MOT...LOC 2227Z 275DEG 23KT 3532 8939
Special weather statement, Jun 26, 5:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 PM CDT FRI JUN 26 2015

TNZ020-021-262315-
CARROLL TN-GIBSON TN-
535 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR...

WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...

AT 534 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED 8 MILES NORTH OF HUMBOLDT...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN WESTERN CARROLL AND GIBSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3582 8852 3583 8856 3581 8859 3579 8861
      3579 8875 3586 8907 3609 8907 3610 8875
      3609 8875 3607 8870 3606 8866 3610 8865
      3610 8846
TIME...MOT...LOC 2234Z 273DEG 33KT 3595 8894
Special weather statement, Jun 26, 5:39 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT FRI JUN 26 2015

TNZ088-089-262315-
SHELBY TN-FAYETTE TN-
539 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR...

SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 538 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER SOUTHEAST MEMPHIS...OR NEAR GERMANTOWN...MOVING EAST
AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN SHELBY AND SOUTHWESTERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3516 9001 3535 8962 3507 8942 3499 8993
TIME...MOT...LOC 2238Z 249DEG 37KT 3511 8988
Special weather statement, Jun 26, 6:01 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CDT FRI JUN 26 2015

TNZ003-004-021-022-054-055-262345-
DECATUR TN-CARROLL TN-BENTON TN-HENDERSON TN-WEAKLEY TN-HENRY TN-
601 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 645 PM CDT FOR...

NORTHEASTERN DECATUR COUNTY IN MIDDLE TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
BENTON COUNTY IN MIDDLE TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 600 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR MIDDLE FORK...OR 8 MILES SOUTHWEST OF HUNTINGDON...
MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN DECATUR...CARROLL...BENTON...NORTHERN
HENDERSON...SOUTHEASTERN WEAKLEY AND SOUTHWESTERN HENRY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3613 8792 3605 8799 3600 8800 3598 8802
      3594 8801 3594 8793 3587 8794 3583 8797
      3577 8798 3578 8857 3616 8854 3619 8794
      3618 8792
TIME...MOT...LOC 2300Z 262DEG 39KT 3594 8854
Special weather statement, Jun 26, 6:03 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT FRI JUN 26 2015

TNZ052>055-090-262345-
HARDEMAN TN-DECATUR TN-HENDERSON TN-MADISON TN-CHESTER TN-
603 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 645 PM CDT FOR...

NORTH CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
DECATUR COUNTY IN MIDDLE TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...

AT 602 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR JACKSON...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTH CENTRAL HARDEMAN...DECATUR...HENDERSON...MADISON AND
NORTHERN CHESTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3548 8799 3547 8802 3546 8804 3543 8804
      3541 8898 3577 8888 3576 8799 3572 8803
      3569 8803 3568 8802 3566 8802 3562 8804
      3552 8797 3551 8797
TIME...MOT...LOC 2302Z 267DEG 45KT 3562 8872

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:22 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson23 min
Jun 26, 2:36 PM CDTSpecial Weather StatementMEGLake24 min
Jun 26, 3:55 PM CDTSevere Thunderstorm WarningMEGLauderdale50 min
Jun 26, 4:35 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton40 min
Jun 26, 4:50 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton25 min
Jun 26, 5:13 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby47 min
Jun 26, 5:20 PM CDTSpecial Weather StatementMEGMadison40 min
Jun 26, 5:27 PM CDTSpecial Weather StatementMEGFayette, Hardeman48 min
Jun 26, 5:35 PM CDTSpecial Weather StatementMEGGibson40 min
Jun 26, 5:39 PM CDTSpecial Weather StatementMEGShelby36 min
Jun 26, 5:56 PM CDTFlash Flood WarningMEGBenton, Carroll, Henry94 min
Jun 26, 6:01 PM CDTSpecial Weather StatementMEGBenton, Carroll44 min
Jun 26, 6:03 PM CDTSpecial Weather StatementMEGChester, Decatur, Henderson, Madison42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.